EconPapers    
Economics at your fingertips  
 

On a constraint qualification in a nondifferentiable programming problem

Bertram Mond and Murray Schechter

Naval Research Logistics Quarterly, 1976, vol. 23, issue 4, 611-613

Abstract: A mathematical programming problem with an objective function containing the square root of a positive semidefinite quadratic form has been considered by Mond. In order to use a transposition theorem of Eisenberg, Mond introduces a complicated constraint qualification. In this note we give a simple geometric characterization to this constraint qualification and show that it is implied by the generalized Slater constraint qualification.

Date: 1976
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800230405

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:23:y:1976:i:4:p:611-613

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:23:y:1976:i:4:p:611-613